# SDR DXTA2024020910831

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000035
- Aircraft time: 2,593 hours, 1,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: POWER ON CHECKLIST. TURNING ON EMERGENCY LIST TO ON AND ARM WILL NOT COME ON.  VERIFIED DISCREPANCY. APPLIED POWER AND LET EMERGENCY BATTERIES CHARGE. AFTER CHARGE LET BATTERIES ON FOR 10 MINUTES AND VERIFIED ALL LIGHTS STAY ON. LET BATTERIES CHARGE AGAIN. PERFORMED OPS-CHECK AND OPS-CHECK GOOD. CONTACTED MCC AND THEY ARE GOOD WITH SIGNOFF. WORK PERFORMED IRW CE-700 AMM 33-50-00.
